# SDR AALA20120504016

- Difficulty date: May 4, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 36,520 hours, 14,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1006 AT APPROXIMATELY LEFT BUTTLINES 34 TO 39 HOLES MISDRILLED IN FLOORBEAM.  MIS-DRILLED HOLES IN FLOORBEAM FREEZE PLUGGED AND STRAP REPAIR INSTALLED PER EA 737-53-023495 AND SRM 51-20-10-0G.
